본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ROTATION SURFACES WITH 1-TYPE GAUSS MAP

NIANG, ATHOUMANE    (Recherches en Mathematiquss Laboratoires G.T.A, Universite Montpellier  );
  • 초록

    In this paper, we study rotation surfaces in a Euclidean space with pointwise 1-type Gauss map and obtain by the use of the concept of pointwise finite type Gauss map, a characterization theorem for rotation surfaces of constant mean curvature.


  • 주제어

    Laplacian .   Gauss map .   pointwise 1-type.  

  • 참고문헌 (7)

    1. L. J. Alias, A. Ferrandez, P. Lucas, and M. A. Merofino, On the Gauss map of B-scrolls, Tsukuba J. Math. 22 (1998), 317-377 
    2. B. -Y. Chen, On submanifolds of finite type, Soochow J. Math. 9 (1987), 65-81 
    3. B. -Y. Chen, Total Mean Curvature and Submanifolds of finite Type, World Scientific, Singapore, 1984 
    4. B. -Y. Chen and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc. 35 (1987), 161-186 
    5. S. M. Choi, On the Gauss map of ruled surfaces in a three-dimensional Minkowski space, Tsukuba J. math. 19 (1995), 285-304 
    6. M. K. Choi and Y. H. Kim, Characterisation of the helicoid as ruled surfaces with pointwise I-type Gauss map, Bull. Korean Math. Soc. 38 (2001), no. 4, 753-761 
    7. Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), 191-205 
  • 이 논문을 인용한 문헌 (3)

    1. 2013. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 50(4): 1061~1067     
    2. 2014. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 51(6): 1863~1874     
    3. 2016. "" Honam mathematical journal = 호남수학학술지, 38(2): 305~316     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기